| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hearing performance has been affected.Imaging confirms three channels have migrated out of the cochlea.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: according to the information received from the field the recipient underwent a revision surgery due to a partial migration of the electrode out of cochlea.Re-insertion was performed successfully.The device remains implanted and in use.This is a final report.
Event or Problem Description
Hearing performance has been affected.Imaging confirms three channels have migrated out of the cochlea.Re-insertion surgery has been successfully performed.